# SDR SWAA2025081291376

- Difficulty date: July 14, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 64,160 hours, 38,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750251
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT STA 727+4-767 RBL 22; WL 156.   REMOVED OLD AND INSTALLED NEW AFT CARGO COMPARTMENT R/H FLOOR TO SIDEWALL SUPPORT BS A 727+4 - 767 RBL 22; WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; BOEING DWG 146A7500 REV:A; BOEING DWG 146A7502 REV:-.
